Does/can remicade make people gain weight? I've gained about 20 #'s since I started it.
My Butt Hurts said:Are you feeling better on the Remi Chelli?
Answering this question is pretty complicated for me. I don't have the joint pain that I was having and the stomach pain is much decreased. The fatigue is there but the question remains what is causing it. I have heart disease and hyperparathryoidism on top of crohn's. I am trying to address the cardiac issues before the parathryoid because I don't want to have another heart attack.
One thing that I have noticed is that my stomach hurts less when I'm full. This is probably due to the fact that my chrohn's is primarily in my stomach. This is probably why I've gained so much weight. I haven't been able to get the crohn's under control until receintly. I am having some serious runny stools but I'm gaining weight and not losing a pound. I have plenty to lose also.
Thanks for responding.